# SDR DALA2021110106732

- Difficulty date: October 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 96,928 hours, 13,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 1605 LOWER LOBE CREW REST ESCAPE HARNESS MISSING. CORRECTIVE ACTION: PROVIDED ESCAPE HARNESS TO AIRCRAFT LOWER LOBE CREW REST PLAC REMOVED (8094816)
